Minimal models of foliated algebraic surfaces
Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 2, pp. 289-305.
@article{BSMF_1999__127_2_289_0,
     author = {Brunella, Marco},
     title = {Minimal models of foliated algebraic surfaces},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {289--305},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {127},
     number = {2},
     year = {1999},
     doi = {10.24033/bsmf.2349},
     zbl = {0969.14009},
     mrnumber = {2000h:32045},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2349/}
}
TY  - JOUR
AU  - Brunella, Marco
TI  - Minimal models of foliated algebraic surfaces
JO  - Bulletin de la Société Mathématique de France
PY  - 1999
DA  - 1999///
SP  - 289
EP  - 305
VL  - 127
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2349/
UR  - https://zbmath.org/?q=an%3A0969.14009
UR  - https://www.ams.org/mathscinet-getitem?mr=2000h:32045
UR  - https://doi.org/10.24033/bsmf.2349
DO  - 10.24033/bsmf.2349
LA  - en
ID  - BSMF_1999__127_2_289_0
ER  - 
%0 Journal Article
%A Brunella, Marco
%T Minimal models of foliated algebraic surfaces
%J Bulletin de la Société Mathématique de France
%D 1999
%P 289-305
%V 127
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2349
%R 10.24033/bsmf.2349
%G en
%F BSMF_1999__127_2_289_0
Brunella, Marco. Minimal models of foliated algebraic surfaces. Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 2, pp. 289-305. doi : 10.24033/bsmf.2349. http://www.numdam.org/articles/10.24033/bsmf.2349/

[BPV] Barth (W.), Peters (C.), Van De Ven (A.). - Compact complex surfaces. - Springer, 1984. | MR | Zbl

[BS] Bedford (E.), Smillie (J.). - Polynomial diffeomorphisms of ℂ², I : currents, equilibrium measures and hyperbolicity, Inv. Math., t. 103, 1991, p. 69-99 ; II : stable manifolds and recurrence, J. AMS, t. 4, 1991, p. 657-679. | Zbl

[B] Brunella (M.). - Feuilletages holomorphes sur les surfaces complexes compactes, Ann. Sci. École Normale Sup., t. 30, 1997, p. 569-594. | Numdam | MR | Zbl

[CS] Camacho (C.), Sad (P.). - Invariant varieties through singularities of holomorphic vector fields, Ann. Math., t. 115, 1982, p. 579-595. | MR | Zbl

[C] Cerveau (D.). - Sur la linéarisation de certains groupes de difféomorphismes polynomiaux du plan et les domaines de Fatou-Bieberbach. - Preprint, 1997.

[K] Kobayashi (S.). - Transformation groups in differential geometry. - Springer, 1972. | MR | Zbl

[M] Mendes (L.G.). - Birational invariants of foliations. - Thesis at IMPA, Rio de Janeiro, 1997.

[MP] Miyaoka (Y.), Peternell (T.). - Geometry of higherdimensional algebraic varieties. - DMV seminar, Birkhäuser, 1997. | MR | Zbl

[SB] Shepherd-Barron (N.I.). - Miyaoka's theorems, in Flips and abundance for algebraic threefolds, Astérisque, t. 211, 1992, p. 103-114. | Zbl

[U] Ueda (T.). - On the neighborhood of a compact complex curve with topologically trivial normal bundle, J. Math. Kyoto Univ., t. 22, 1983, p. 583-607. | MR | Zbl

Cited by Sources: